# SDR MASA2008102400748

- Difficulty date: October 24, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N75998
- Make and model: Cndair CL6002B19
- Aircraft serial: 7336
- Aircraft time: 16,357 hours, 15,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 8
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 7315 ORD-RON - EMERGENCY FLOOR LIGHT STRIP AT ROW 8 INOPERATIVE.  MX RESECURED LIGHT.
